Arterial thromboembolic events are not common after chemotherapy. We present a case of a cerebrovascular accident, which developed after chemotherapy in a patient with a germ cell tumor. A 34-year-old man with a testicular germ cell tumor who did not have any comorbid disease was admitted to hospital. After a radical inguinal orchiectomy, BEP (bleomycin, etoposide, and cisplatin) chemotherapy regimen was given. On the 10th day of the third cycle, aphasia and hemiplegia developed. Cerebrovascular accident was diagnosed. This event is a rare complication in a patient receiving BEP chemotherapy who did not have cardiovascular disease or thromboembolic risk factors.
Cerebrovascular Accident After Chemotherapy for Testicular Cancer Bulent Karagoz; Oguz Bilgi; Ilker Akyol; Alpaslan Ozgun; Orhan Turken; Emin G... Military Medicine; Mar 2009; 174, 3; Docstoc pg. 320
Pages to are hidden for
"Cerebrovascular Accident After Chemotherapy for Testicular Cancer"Please download to view full document